# SDR MALA060583

- Difficulty date: October 24, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- Aircraft time: 23,254 hours, 24,972 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AVIONICS SMOKE WARNING LIGHT CAME ON AFTER TAKEOFF AS GEAR CAME UP.  RETURNED TO AIRPORT.  NO SIGNS OF SMOKE ODOR OR HEAT FROM TIME LIGHT WENT ON UNTIL AFTER SHUTDOWN.  AVIONICS SMOKE WARNING LIGHT STILL ON AFTER SHUTDOWN.  REPLACED DETECTOR.
